# SDR IPXA2016092108519

- Difficulty date: September 19, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 55,207 hours, 14,469 cycles
- System (JASC): 3446 · Non Radar Weather System
- Part: Coax
- Condition: Failed
- Location: Tcas
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, TCAS FAILED. RETURNED TO DEPARTURE.    REPLACED BOTH J2 AND J4 COAX CABLES.  TCAS OPS CHECK GOOD.
